Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

max266

Member
  • Total Reviews

    0
  • Content Count

    36
  • Joined

  • Last visited

Posts posted by max266


  1. Your acne doesn't even look that bad! It will get better trust me, and you will see amazing results. Just stick it out because when it's over you're going to be overwhelmed with confidence. And 1 out of 8 gets worse before better? That's seems crazy because I thought this happened to MOST people, because it brings everything out, no? I went through the same thing.


  2. It has been one month now since my last dose. I took Amnesteem for 7 months and my skin has never looked this good. Couldn't have asked for a better product. The results are seriously amazing and although the side effects of isotretinoin are a little harsh, it was definitely worth it.


  3. They contain the SAME active ingredient. I've been taking Amnesteem 80mg/day for over 5 months now and my skin is almost 100% clear from acne. Not saying you won't achieve those results with Claravis, however I know from personal experience that Amnesteem works perfectly. All isotretinoin-related products just take time, that's all there is to it.


  4. I am almost 5 months into my course of 80mg/day and this is what i'm getting:

    - can't get my eyebrows waxed because they peel off skin (know this from personal experience)

    - my lips hurt all the time, and i use aquaphor religiously (not to mention the cracks on the side of my lips, thats really fun to wake up to in the morning)

    - my derm already said I am going to have to stay on accutane for AT LEAST another month after 6 months because im not getting the results as quick as others do

    - i can't drink alcohol because it makes me break out (bad! not just little zits, cysts galore)

    - i have to maintain a strict diet because my cholesterol keeps rising... even in the months when Im not eating TOO bad!

    - i am usually exhausted or tired mostly after about an hour after i take the pills

    - i still have a significant amount of acne on my back and neck, although my face has cleared up pretty well

    - i have to use special back wash in the shower every time (Nizoral shampoo) because my doctor said im growing some sort of yeast from the dryness of my skin

    Anyone else sharing these problems? Did you get over them already? Is there a bright light in my future or am I just enduring hell for no reason?!?!?


  5. Give it some time to get in your system... I've been on it about 3 1/2 months now and all I can say is, trust me they will come. Dry lips started at about 2 weeks and I havent really had any other side effects besides dry skin (obviously).

    30mg is a fairly low dose too so you shouldnt have too much to worry about


  6. So I was randomly using Google to research isotretinoin and on wikipedia it says the following under pharmacodynamics:

    "Isotretinoin's exact mechanism of action is unknown. However it is known that, like other retinoids, the drug alters DNA transcription."

    What exactly does "alters DNA transcription" mean?


  7. I am almost about to start my 4th month and my face has been the only part of my body that has cleared up completely. My derm said the spots left on my body will clear up a lot after the treatment is over. And I thought I would have a ton of scars! I am also doing a 5-month treatment as well.. Accutane is measured not by how many months you take it, but your body weight and dosage. You take up to a cumulative dosage whether it be 5 months or a year.

    I don't think that having 2 week breaks in your course will be a big deal, seeing as how accutane stays in your system about that long even when you're not taking it anymore.


  8. I had a pretty bad initial break out.. but it only lasted a couple weeks. I'm just finishing up month 3 now and the skin on my face looks amazing! No more pimples or oil, just a few remaining red marks that should fade away after the treatment (according to my derm). I am also taking 80mg for 5 months (the first month being 40mg of course).

    I honestly wouldn't worry about the initial break out. A lot of people on this site make it seem like the end of the world, but when it happened to me it actually made me feel better to know that the medication was truly working and bringing everything out. Good luck w/ the rest of your course!


  9. I discovered Aveeno ultra-calming lotion w/ spf15 and Aveeno ultra-calming foam wash about half way through my accutane course and it kept my tane burn under control. As far as the red marks and scarring...I didn't see much improvement until the end of my course and after I was off of the medication. But you WILL see improvement, just got to stick it out until the end. Good luck!

    great advice. just actually had a meeting with my derm today and she said most of the red marks would be 100% gone a few months after the treatment. nothing to worry about, just wait it out!

    another great moisturizer that i've had amazing results with has been Cetaphil Moisturizing Cream 2x daily. Good Luck!


  10. Yes it is normal for things like cholesterol to increase while on Accutane. You don't have to be crazy about your diet or anything, just make sure you fast the night before your blood test. I made the mistake of eating a TON of food before my last blood test and I had to go back and get it re-done because my triglycerides were too high.


  11. I'm not sure why you don't think you could continue the drug while on vacation. I'm not saying it is a desirable scenario, but it is (in my opinion) preferable to delaying the completion of your course, and likely wasting the four weeks you have already amassed.

    I'd direct your question with a phone call to the dermatologists office- he/she can advise you as well as anyone here can. To be honest, if you knew about the impending trip to S. America, you probably would have been better served waiting until you got back to take accutane.

    I second that


  12. I use the following products and my skin is never irritated and extremely soft:

    Cetaphil Face Wash

    Cetaphil Moisturizing Cream (Use it everywhere!)

    Aquaphor or Carmex for lips// super super super dry spots on your skin

    Use an oil-free sun screen such as 50spf oil-free coppertone

    Hope this helps!

×